It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Percocet Withdrawal
May 20, 2004
How much longer can I expect to feel like crap? I haven't had one since 6:00 a.m. Monday, May 17. At this point, it's been about 72 hours.

I was taking about five to six 10/325 Percs per day for the last 8 months for a legitimate medical problem. I have a bulging disc, ruptured disc and degenerative disc disease. What happened was that I moved and had to find a new pain management doctor. Unfortunately, the earliest appointment I could get was June 1 and as I said earlier, my meds ran out three days ago. I have a regular general practice doctor here now but he won't prescribe me the percs. Instead, he has forced me to go cold turkey with this. It's horrible. To top it off, my back feels worse than it ever has.

What can I do? I've even told the new pain management doctor about this problem and of course they won't prescribe those type of meds without seeing you first.

Thanks for any help.
hey, just thought i'd give you my experience. i abused oxycodone (percocet) so many times that i understand how the withdrawals feel.

one withdrawal symptom is lower-back pain - even if you have never experienced it before. unlike you, i took the drugs just to escape life and not for a chronic condition. so when i got the back pain coming off the drugs, which was truly intense, i thought something must be wrong with my back. but since then i have read that it is a symptom of withdrawal. that noted, stopping such an intense intake of such a strong drug so quickly is probably contributing to an already bad situation you are having with your back.

personally, and this is just my experience, but you will probably have two to three more days of pretty bad times, considering the drug and amount you were taking and the length of time you were on it. but you have already come this far, don't stop now!!!

as far as feeling ' normal' again it will probably take a couple weeks to a month, although again - considering you were on about 50-60grams of oxy for 8 months, it may take longer, like a few months for everything to feel 100% better ('post acute withdrawal' symptoms can last up to 2 years in some - but that is very rare).

if your back situation is chronic, and it sounds as such, i'm sure you know you will need to find a way to deal with that pain. i hope you can and will use this experince with the percocets to understand how truly awful it is to get dependant on them, or any narcotic, for a legitamate medical issue.
hopefully others here can give their experiences.

hang in there, it's tough but you are almost through the real bad times.


grey





All times are GMT -7. The time now is 07:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!